# SDR SIMA200214401

- Difficulty date: May 21, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

CLE - FLT 4836 - DISC - AT CRUISE ALTITUDE OF FL 190', LEFT ENGINE OIL PRESSURE FLUCTUATED 15 TO 20 PSI.  OIL PRESSURE DROPPED APPROX 40 PSI FOR AN UNKNOWN DURATION.  CREW SHUT DOWN ENGINE AND DECLARED EMERGENCY AND DIVERTED INTO PIT.  REMOVED AND REPLACED LEFT ENGINE ASSY IAW W/C 4903.  (M)
